# SDR IPXA2016032401166

- Difficulty date: March 8, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7115501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING STR 10 CRACKED BETWEEN BS XORS 737.5 AND XORS 772.5.  ACCOMPLISHED PERMANENT REPAIR ON RT WING STRINGER 10, BS XORS 737.5 AND BS XORS 772.5 IAW SRM 57-00-3, FIG 202, REPAIR 5.
